Vol. 6, No. 6, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
From the Laplacian with variable magnetic field to the electric Laplacian in the semiclassical limit

Nicolas Raymond

Vol. 6 (2013), No. 6, 1289–1326
Abstract

We consider a twisted magnetic Laplacian with Neumann condition on a smooth and bounded domain of 2 in the semiclassical limit h 0. Under generic assumptions, we prove that the eigenvalues admit a complete asymptotic expansion in powers of h14.

Keywords
semiclassical analysis, magnetic field, normal form
Mathematical Subject Classification 2010
Primary: 35J10, 35P15
Milestones
Received: 5 May 2012
Revised: 2 August 2012
Accepted: 18 October 2012
Published: 18 November 2013
Authors
Nicolas Raymond
Institut de recherche mathématique de Rennes
Université de Rennes 1
35042 Rennes Cedex
France